Skip to Content

How long will I feel sick when i'mm withdrawing from 10-325 percocet [ xycodone 0?

Responses (1)

happybrandee 5 Feb 2013

Hello wild child59...
It is different for everyone, but the worst of it usually last for 5 to 7 days! but it can take months before you can actually sleep normally at night. And you have to have some type of support system like therapy, and NA or AA meetings because once the physical withdrawal is over you still have to deal with not just the physical cravings, which are acually always there at some degree no matter how long you are clean! But you also have to deal with the emotional aspect of your addiction. If you don't get some type if counseling and do the meetings, you will more than likely relapse at some point.
Recovery is something that you will have to work on for the rest of your life, but it does get easier as time goes on.

wild child59 7 Feb 2013

thank you for responding to my question. it's been 5 days and little by little i'm feeling better. i have severe pain in my legs. it's like a toothache that won't go away.neuropothy was my diagnosis among several other health issues. but i refuse to live like this anymore. i was waking up and reaching for that bottle of oxycodone every morning.no more! i quit smoking 1 year ago november 28. my mindset is pretty strong and i hate feeling that chemical feeling. it's subsiding now and i am determined to see it through. in closing, again i thank you for your response and may you be in good health!

wild child59 10 Feb 2013

thank you happybrandee for you answer to my question. it's been eight day's and i'm doing much better than when i first tlkd to you.it's an uphill battle , but i;m climbing!

happybrandee 11 Feb 2013

GOOD FOR YOU!!! I am very happy to hear that you are still sticking with it and that you are starting to feel better!!
Remember, if you need to talk you can PQ me or you can also talk to everyone else on here, there are a lot of very helpful and careing people on this site and we are all here to help!
Congratulations on your progress, you are on your way...
Good luck hon! :))

caracas9348 16 Feb 2013

Hello-
My husband is coming off percocets after taking a high dose for 3 years. He has a spinal cord injury due to an accident 6 years ago. We are doing this at home--- this has been hell on earth! He started reducing his dose and now 4th day without taking any. How long does it take for this drug to get out of the body? He is very agitated, angry, and anxious. I don't know if I need to take him to the hospital or not. He says no but I'm not sure. Please help!!

wild child59 20 Feb 2013

sorry i took so long to get back to you. i am going on twenty days and i'm feeling much better. to answer your question, i guess i was pretty lucky. i only went through the chills and diarreah for three days. although i did feel really lathargic for 2 weeks. my doctor also put me on tramadol and believe it or not, it works for my leg pain. non narcotic too.i still feel a little lathargic at times and light headed, but that is nothing compared to waking up and reaching for that bottle of pills. i don't know if your husband can relate, but i would wake up and feel that chemical addiction and it is not good. i decided that i have had enough! he needs to get that mindset that he 's done depending on the pills! day by day i'm feeling myself again. the pain is still there but not as intense. i think alot of people don't realize that the longer you are on opiates , the worse you feel.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions